| Model Number |
1001729 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Codes |
Dehydration (1807); Hyperglycemia (1905)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an insulin occlusion event which led to high blood glucose.The event was treated with a correction bolus via pump.Troubleshooting determined that the blockage was located in the infusion set tubing.The patient later reported visiting an urgent care facility on (b)(6) 2026 for dehydration and received intravenous saline solution.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.